Journal of Nonlinear Mathematical Physics

Volume 16, Issue Supplement 1, March 2013, Pages 107 - 136

Twisted Symmetries of Differential Equations

Authors
Giuseppe Gaeta
Dipartimento di Matematica, Università degli Studi di Milano, via Saldini 50, 20133 Milano, Italy, giuseppe.gaeta@unimi.it
Received 24 August 2009, Accepted 30 September 2009, Available Online 7 January 2021.
DOI
https://doi.org/10.1142/S1402925109000352How to use a DOI?
Keywords
Symmetry, differential equations
Abstract

We review the basic ideas lying at the foundation of the recently developed theory of twisted symmetries of differential equations, and some of its developments.

Copyright
© 2009 The Authors. Published by Atlantis Press and Taylor & Francis
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
16 - Supplement 1
Pages
107 - 136
Publication Date
2021/01
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.1142/S1402925109000352How to use a DOI?
Copyright
© 2009 The Authors. Published by Atlantis Press and Taylor & Francis
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Cite this article

TY  - JOUR
AU  - Giuseppe Gaeta
PY  - 2021
DA  - 2021/01
TI  - Twisted Symmetries of Differential Equations
JO  - Journal of Nonlinear Mathematical Physics
SP  - 107
EP  - 136
VL  - 16
IS  - Supplement 1
SN  - 1776-0852
UR  - https://doi.org/10.1142/S1402925109000352
DO  - https://doi.org/10.1142/S1402925109000352
ID  - Gaeta2021
ER  -